A computationally efficient technique for estimating the parameters of polynomial-phase signals from noisy observations

Farquharson, Maree L., O'Shea, Peter J., & Ledwich, Gerard F. (2005) A computationally efficient technique for estimating the parameters of polynomial-phase signals from noisy observations. IEEE Transactions on Signal Processing, 53(8), pp. 3337-3342.

View at publisher


Many real-world applications are characterized by the presence of polynomial phase signals embedded in noise. These applications include radar, sonar, telemetry, communications, and power systems. In a significant number of these applications, it is highly desirable to be able to accurately estimate the polynomial phase signal parameters. This correspondence presents a computationally efficient method for estimating any or all of the parameters of polynomial-phase signals in white Gaussian noise and provides a first-order statistical analysis of the technique. Simulations are also presented to support the theoretical analysis.

Impact and interest:

30 citations in Scopus
20 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

190 since deposited on 19 Oct 2007
6 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 10253
Item Type: Journal Article
Refereed: Yes
Keywords: Higher order statistics, parameter estimation polynomial approximation
DOI: 10.1109/TSP.2005.851177
ISSN: 1053-587X
Divisions: Past > QUT Faculties & Divisions > Faculty of Built Environment and Engineering
Copyright Owner: Copyright 2005 IEEE
Copyright Statement: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Deposited On: 19 Oct 2007 00:00
Last Modified: 29 Feb 2012 13:12

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page